MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number TEM1409GR
Medical Device Problem Codes Migration or Expulsion of Device (1395); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946); Necrosis (1971); Myalgia (2238); Inadequate Pain Relief (2388)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a double inguinal operation, a mesh was implanted and post-operative complications arose.The patient experienced repeated cruralgia, diffuse nerve pain around the operated area and loss of sensation in the foot.There was an inability to resume normal physical activity due to a permanently contracted psoas and muscular consequences on the right leg, along with a very deteriorated psychological state.The mesh reportedly healed poorly and moved onto the femoral bone and testicular cord, leading to a lack of blood supply to the testicle, necessitating emergency surgery.During the surgery, the testicle was found to be hemorrhaging with necrosis around it.Subsequent examinations revealed a lesion of the crural nerve under the area operated on for the inguinal hernia and subnormal blood flow in the femoral region.Despite treatment, attacks of cruralgia and muscular pain in the psoas and adductor magnus worsened.The patient underwent physiotherapy for the psoas and received anti-inflammatories and rest for cruralgia.An electromyogram was conducted, confirming the nerve lesion.The patient sustained permanent injuries.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21873468
Report Number9615742-2025-00390
Device Sequence Number12921867
Product Code FTL
UDI-Device Identifier10884521177710
UDI-Public10884521177710
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081050
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTEM1409GR
Device Catalogue NumberTEM1409GR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown